# SDR MALA000766

- Difficulty date: December 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Connector
- Part number: 135VPP2
- Part serial: NONE
- Condition: Malfunctioned
- Location: Crossfeed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CROSSFEED VALVE SELECTED ON, CIRCUIT BREAKER POPS.  MAINTENANCE  REPLACED CANNON PLUG AT CROSSFEED VALVE (P/N 135VPP2).
